Optimal Parameters for Fully On-Line Arithmetic. / Walter, Colin D.

In: International J. of Computer Mathematics, Vol. 56, 1995, p. 11-18.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Optimal Parameters for Fully On-Line Arithmetic. / Walter, Colin D.

In: International J. of Computer Mathematics, Vol. 56, 1995, p. 11-18.

Research output: Contribution to journalArticlepeer-review

Harvard

Walter, CD 1995, 'Optimal Parameters for Fully On-Line Arithmetic', International J. of Computer Mathematics, vol. 56, pp. 11-18. <http://cat.inist.fr/?aModele=afficheN&cpsidt=2948135>

APA

Vancouver

Walter CD. Optimal Parameters for Fully On-Line Arithmetic. International J. of Computer Mathematics. 1995;56:11-18.

Author

Walter, Colin D. / Optimal Parameters for Fully On-Line Arithmetic. In: International J. of Computer Mathematics. 1995 ; Vol. 56. pp. 11-18.

BibTeX

@article{28f40d52579c46c890d48978596b2a1f,
title = "Optimal Parameters for Fully On-Line Arithmetic",
author = "Walter, {Colin D.}",
year = "1995",
language = "Undefined/Unknown",
volume = "56",
pages = "11--18",
journal = "International J. of Computer Mathematics",

}

RIS

TY - JOUR

T1 - Optimal Parameters for Fully On-Line Arithmetic

AU - Walter, Colin D.

PY - 1995

Y1 - 1995

M3 - Article

VL - 56

SP - 11

EP - 18

JO - International J. of Computer Mathematics

JF - International J. of Computer Mathematics

ER -